MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; CATHETER, INTRODUCER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; CATHETER, INTRODUCER
Model Number 406103
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure, the sheath tubing separated from the hub upon attempting to (dc) discontinue the groin sheath post procedure.Leaving only the plastic sheath tubing in the body.The disconnected sheath tubing was able to be retrieved out of the patient's groin before it had a chance to migrate elsewhere both times.
 
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6, h10.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
CATHETER, INTRODUCER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17316796
Report Number3005334138-2023-00309
Device Sequence Number11761293
Product Code DYB
UDI-Device Identifier05414734013772
UDI-Public05414734013772
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number406103
Device Catalogue Number406103
Device Lot Number8799559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown